×

On the Kalman-Yakubovich-Popov lemma. (English) Zbl 0866.93052

Summary: The purpose of this note is to present a new elementary proof for the multivariable Kalman-Yakubovich-Popov lemma. A minimum of linear algebra and finite-dimensional convexity theory is used.

MSC:

93C35 Multivariable systems, multidimensional control systems
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Anderson, B. D.O., A system theory criterion for positive real matrices, SIAM J Control, 5, 171-182 (1967) · Zbl 0158.03701
[2] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V., Linear Matrix Inequalities in System and Control Theory, (Studies in Applied Mathematics, Vol. 15 (1994), SIAM: SIAM New York) · Zbl 0816.93004
[3] Kalman, R. E., Lyapunov functions for the problem of lur’e in automatic control, (Proc. Nat. Acad. Sci., 49 (1963)), 201-205 · Zbl 0113.07701
[4] Nesterov, Yu.; Nemirovski, A., Interior Point Polynomial Methods in Convex Programming, (Studies in Applied Mathematics, Vol. 13 (1993), SIAM: SIAM Philadelphia) · Zbl 0977.90081
[5] Packard, A.; Doyle, J. C., The complex structured singular value, Automatica, 29, 71-109 (1993) · Zbl 0772.93023
[6] Popov, V. M., Absolute stability of nonlinear systems of automatic control, Automation and Remote Control, 22, 857-875 (1962), Russian original in August 1961 · Zbl 0107.29601
[7] Willems, J. C., Least squares stationary optimal control and the algebraic Riccati equation, IEEE Trans. Automat. Control, 16, 621-634 (1971)
[8] Yakubovich, V. A., Solution of certain matrix inequalities in the stability theory of nonlinear control systems, Soviet Math. Dokl., 3, 620-623 (1962), English translation in · Zbl 0196.51304
[9] Yakubovich, V. A., A frequency theorem for the case in which the state and control spaces are Hilbert spaces with an application to some problems of synthesis of optimal controls, Sibirskii Mat. Zh., 16, 1081-1102 (1975), (English translation in Siberian Math. J.) · Zbl 0302.49017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.